# SDR REXA2021032400179

- Difficulty date: March 5, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 32,084 hours, 30,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL HAS CORROSION IN MULTIPLE AREA FS 559 - FS 559+80.	REMOVED CORRODED RH SEAT RAIL AND REPLACED WITH NEW AT FS 559 TO FS 559+80 IAW CRJ 200 SRM 51-41-02
